# SDR DHLA2008743513

- Difficulty date: November 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN FROM BS 950 TO BS 1166 LBL25 SEAT TRACK WITH CORROSION AND BARE METAL.  REPLACED SEAT TRACK SECTION FROM BS 950 TO BS 1166 LBL25 IAW SRM 51-10-1 PARA 7A
